# SDR MALA060127

- Difficulty date: March 1, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 17,425 hours, 19,004 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 688
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YR CHECK IN BNA, FOUND LOWER AFT RT FUSELAGE SKIN IS DENTED AT FS688.5, APPROXIMATELY 6" RIGHT OF BLO, AND HAS BEEN REPAIRED IAW MESABA EO#S53034. REF: EAMS WORK ORDER 213568 TASK 1501.
